Logo IPI  
Journal > Journal of the Indonesian Mathematical Society

 

Issue : Volume 18 Number 1 (April 2012)
1 Page: Items per page:
  found 6 articles
 
1
Syahmarani, Aghni ( Department of Mathematics, University of Sumatera Utara) ; Suwilo, Saib ( Department of Mathematics, University of Sumatera Utara)
Journal of the Indonesian Mathematical Society Volume 18 Number 1 (April 2012)
Publisher: IndoMS
 
2
Danchev, Peter ( Department of Mathematics, Plovdiv State University)
Journal of the Indonesian Mathematical Society Volume 18 Number 1 (April 2012)
Publisher: IndoMS
 
3
-, Nurdin ( Department of Mathematics, Faculty of Mathematics and Natural Sciences, Hasanuddin University (UNHAS))
Journal of the Indonesian Mathematical Society Volume 18 Number 1 (April 2012)
Publisher: IndoMS
 
4
Fenecios, Jonald P. ( Department of Mathematics, Ateneo de Davao University) ; Cabral, Emmanuel A. ( Department of Mathematics, Ateneo de Manila University)
Journal of the Indonesian Mathematical Society Volume 18 Number 1 (April 2012)
Publisher: IndoMS
 
5
Soenjaya, Agus L. ( Department of Mathematics, National University of Singapore)
Journal of the Indonesian Mathematical Society Volume 18 Number 1 (April 2012)
Publisher: IndoMS
 
6
Ramane, Harishchandra S. ( Department of Mathematics, Gogte Institute of Technology, Udyambag,) ; Revankar, Deepak S. ( Department of Mathematics, Gogte Institute of Technology, Udyambag, Belgaum) ; Ganagi, Asha B. ( Department of Mathematics, Gogte Institute of Technology, Udyambag, Belgaum)
Journal of the Indonesian Mathematical Society Volume 18 Number 1 (April 2012)
Publisher: IndoMS
 
1

Page: 1 of 1